Library Header Image
LSE Research Online LSE Library Services

Minimal inequalities for an infinite relaxation of integer programs

Basu, Amitabh, Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2010) Minimal inequalities for an infinite relaxation of integer programs. SIAM Journal on Discrete Mathematics, 24 (1). pp. 158-168. ISSN 0895-4801

Full text not available from this repository.
Identification Number: 10.1137/090756375


We show that maximal S-free convex sets are polyhedra when S is the set of integral points in some rational polyhedron of Rn. This result extends a theorem of Lovasz characterizing maximal lattice-free convex sets. We then consider a model that arises in integer programming, and show that all irredundant inequalities are obtained from maximal S-free convex sets.

Item Type: Article
Official URL:
Additional Information: © 2010 Society for Industrial and Applied Mathematics
Divisions: Management
Subjects: Q Science > QA Mathematics
Date Deposited: 24 Jan 2011 09:49
Last Modified: 11 Jun 2024 00:48

Actions (login required)

View Item View Item